# SDR 2008UALA05753

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 48,374 hours, 17,391 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS 3 SERVICE TEST AT FLIGHT ATTENDANT PANEL.  FAULT INDICATES "INT LOAD EMER L AFT" PRESENT.  RESET EXIT LIGHT CONTROLLER.  EMERGENCY LIGHTS TEST OKAY.
